# SDR CALA0800790

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535271
- Condition: Cracked
- Location: Bs 727d S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STATION 727D S23L CRACKED.  REMOVED AND REINSTALLED STRINGER CLIP AT STATION 727D S23L PER B737-300 SRM 51-40-02.
